# SDR DALA2017021901358

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E& E BAY HAD CORROSION ON AN ANGLE, BS 150 AND LONGERON 28R.  THE ANGLE WAS REPLACED IAW DWG 9911550 REV: E.
